# SDR A6WA200740136

- Difficulty date: March 17, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK ACCESS HOLE AT FUEL PANEL 650CB HAS MINOR CORROSION AROUND APPROX 90 PERCENT OF BONDING AREA.  (K)  [SUP 06-05-07]  MAINTENANCE SANDED CORRODED AREA TO REMOVE DAMAGE MAX BLEND .004 IAW BSC EO NR 601R-57-11217.  (M)
